# SDR LR7A2021012202774

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,091 hours, 33,069 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Part number: 331127827
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB4902, FOUND THE APU EXHAUST DUCT MOUNTING TABS CRACKED AND BENT. / REPAIRED IAW LAC MEA 382-49-14-043 R1.    NR# 1000392306.
